# SDR UALA2011021100727

- Difficulty date: February 10, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 51,168 hours, 18,874 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Amu
- Part number: 7430186001
- Part serial: 101
- Condition: Faulty
- Location: Entertain Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING SMELL ON TAXIOUT IN FWD GALLEY AREA.  SUSPECT VIDEO SYS.  HOT ITEM IS THE AMU. CONNECTOR PLUG REMOVED. "ACCESS MEMORY UNIT" CONNECTOR PLUG REMOVED, SECURED WITH TAPE TO PREVENT HAZARD.  REPLACED VIDEO PROJECTION SYSTEM ACCESS MEMORY UNIT. OPS NORMAL.
